View Single Post
Old 04-27-2009, 02:52 PM   #10
Suburbanbushbabe
 
Suburbanbushbabe's Avatar
 
Join Date: May 2006
Posts: 16,020
Default

Quote:
I used Tri-luma in the past to get rid of three hyperpigmentation marks above my lip caused by pimples. At first the product seemed to fade the marks, but then they came back darker and bigger. Now it looks like I have a mustache. I call it my scar-stache. Not cute.
When I saw my dermatologist, he mentioned this effect and switched me over to Azulex prescription. But to be honest I haven't been using it every day.
__________________
My blog - http://suburbanbushbabe.wordpress.com/
My FOTKI - http://whatsnew.fotki.com/suburbanbushbabe/


Playing with my hair is a hobby. Fluffy, fine natural 4a. Goal= Healthy, beautiful hair that retains its length.
Quote:
Hear that crash? It's me falling off the CG wagon.
Suburbanbushbabe is offline   Reply With Quote